Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diagnosed Rheumatic fever, given Neurorubin, Diclofenac. Knees pain even after treatment. Could be typhoid ?

hello, our houseworker is ill, first she was presenting with knee-pain (both knees). the doctor told her she has rheumatic fever and gave her neurorubin and diclofenac . the pain decreased but as soon as the treatment was over (14 days) she had the same pain again. the doctor did an x-ray and saw liquid in her knees, he then treated her with antibiotics and painkiller. the pain has decreased but now she feels very weak, has dizziness , headache and low appetite. they did some blood work. results: Widal co (?) 1/80 and TH (?) 1/80, i cant read it very well because its hand written. they say she MIGHT have typhoid fever , but she has only the above mentionned symptoms, no fever and no gastric symptoms at all. her WBC is 5.43, HGB 12.6, EO 0.13 which all seems in the normal range for me (although HGB a little low?) her BP is 130/80, she s a bit overweight. any ideas?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Oct 2013
hello dear,
thank for your query at healthcare magic.
thyphoid titres vary according to locality where the person lives and also on labarptary methods used . widal test has importance when you repeat blood test and if it shows increasing titres .
as for thyphoid is concerned it has widw range of presentations fever may or may not be there .
my advice is repeat widal test after one week of previous test if it shows increasing titres , treat as typhoid .
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor